research centers


Search results: Found 1

Listing 1 - 1 of 1
Sort by

Article
Parameter Estimation of Binomial distribution using T.O.M with Exponential Family

Author: Jubran Abdulameer K
Journal: Journal of Kufa for Mathematics and Computer مجلة الكوفة للرياضيات والحاسوب ISSN: 11712076 Year: 2014 Volume: 2 Issue: 1 Pages: 48-51
Publisher: University of Kufa جامعة الكوفة

Loading...
Loading...
Abstract

In this research we will estimate the parameter of binomial distribution that has exponential family using T.O.M (Term Omission Method) and compare it with (MLE) method using MSE (Mean Square Error) with simulation.

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Language

English (1)


Year
From To Submit

2014 (1)